# SDR A6WA201040251

- Difficulty date: March 3, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,629 hours, 23,622 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP INBD HINGE BOX AFT HINGE FITTING IS DAMAGED ON AFT SIDE.  REPAIRED DAMAGED AREA IAW REO 601R-57-54-161.
